# SDR 9624849162

- Difficulty date: November 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8907E
- Make and model: Doug DC-9-14
- Aircraft serial: 45748
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Inoperative
- Location: Right
- Stage of operation: CL
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, THE RIGHT GENERATOR OFF LIGHT ILLUMINATED WITH SUBSEQUENT GENERATOR FAILURE.  PERFORMED COM PROCEDURE AND RETURNED TO STL.  AIRCRAFT LANDED WITHOUT INCIDENT.  RIGHT GENERATOR WAS PLACARDED INOPERATIVE PER MEL 24-1A.
